# SDR SWAA2021052690825

- Difficulty date: June 8, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED BS 500D AT LEVEL STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 51-40-02 AND DRAWING # 193A7902 REV: DH
